# SDR AALA202111177170

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-231
- Aircraft serial: 1442
- Aircraft time: 67,545 hours, 25,460 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3282
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 41,407 hours, 17,679 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT FLIGHT ATTENDANT IN AFT CABIN SMELLED STRONG ODOR. THE DIRTY SOCK SMELL. THE SMELL DISSIPATED WITHIN 5 MINUTES. FORWARD FLIGHT ATTENDANT HAD FAINT LITTLE SMELL. APU WAS OFF FOR TAKEOFF. THE ODOR WAS ALSO PRESENT  ON THE DESCENT. IN THE CABIN AND COCKPIT. DIRTY SOCK SMELL VERY STRONG. MAINTENANCE FOUND OIL AT THE APU INLET PLENUM AND DETERMINED THAT THE APU WAS THE SOURCE OF THE ODOR.  (OPEN)
